# SDR 01FDEA00766

- Difficulty date: August 23, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER GEAR AIRFRAME SIDE LT PILLOW BLOCK FITTING HAS CORROSION PITTING AT MATING SURFACE AND GUIDE PIN HOLE. REMOVED AND REPLACED PER SRM 53-40-00.
